# SDR DLM88030601

- Difficulty date: June 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- Aircraft time: 44,696 hours, 37,259 cycles
- Engine: Pwa JT8D219
- Engine time: 38,921 hours, 32,209 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AS WE REACHED CRUISE ALT NOTICED RIGHT CSD OUTLET OIL TEMP ABOVE RED ARC FOLLOWED POM PROCEDURE.  TURNED RIGHT GEN OFF,  STABILIZED ABOUT 130 DEG. FREQ 394 398 WITH GEN SW OFF.  CSD RISE IN CAUTION UNTIL GEN TURNED OFF/ T/S NR 2 ENGINE IAW MM 24-10-00-01 R/R TEMP SENSOR IAW MM RAN ENGINE FOR 5-7 MINS OPS CKS NORMAL.
